25277 articles – 19559 references  [version française]
.:. Browse > By author > Peccati .:.
21 documents ordered by :
1 - 2 Next Last
Universal Gaussian fluctuations of non-Hermitian matrix ensembles: from weak convergence to almost sure CLTs
Nourdin I. et al
ALEA, Latin American Journal of Probability and Mathematical Statistics 7 (2010) 341-375 [hal-00707227 - version 1]
Stein's method and stochastic analysis of Rademacher functionals
Nourdin I. et al
Electronic Journal of Probability 15, 55 (2010) 1703-1742 [hal-00707225 - version 1]
Multi-dimensional Gaussian fluctuations on the Poisson space
Zheng C. et al
Electronic Journal of Probability 15, 48 (2010) 1487-1527 [hal-00707215 - version 1]
Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos
Nourdin I. et al
The Annals of Probability 38, 5 (2010) 1947-1985 [hal-00523525 - version 1]
Cumulants on the Wiener space
Nourdin I. et al
Journal of Functional Analysis 258 (2010) 3775-3791 [hal-00497573 - version 1]
Stein's method meets Malliavin calculus: a short survey with new estimates
Nourdin I. et al
In Recent Developments in Stochastic Dynamics and Stochastic Analysis (2010) 207-236 [hal-00497571 - version 1]
Multivariate normal approximation using Stein's method and Malliavin calculus
Nourdin I. et al
Annales de l'IHP - Probabilités et Statistiques 46, 1 (2010) 45-58 [hal-00485277 - version 1]
Stein's method and exact Berry-Esséen asymptotics for functionals of Gaussian fields
Nourdin I. et al
The Annals of Probability 37, 6 (2009) 2231-2261 [hal-00445931 - version 1]
Differentiating σ-fields for Gaussian and shifted Gaussian processes
Nourdin I. et al
Stochastics An International Journal of Probability and Stochastic Processes 81, 1 (2009) 79-97 [hal-00401108 - version 1]
Stein's method on Wiener chaos
Nourdin I. et al
Probability Theory and Related Fields 145, 1-2 (2009) 75-118 [hal-00401106 - version 1]
Second order Poincaré inequalities and CLTs on Wiener space
Nourdin I. et al
Journal of Functional Analysis 257, 2 (2009) 593-609 [hal-00401100 - version 1]
Exact confidence intervals for the Hurst parameter of a fractional Brownian motion
Nourdin I. et al
Electronic Journal of Statistics 3 (2009) 416-425 [hal-00401096 - version 1]
Burkholder's submartingales from a stochastic calculus perspective
Yor M. et al
Illinois Journal of Mathematics 52, 3 (2008) 815-824 [hal-00706657 - version 1]
Weighted power variations of iterated Brownian motion
Nourdin I. et al
Electronic Journal of Probability 13, 43 (2008) 1229-1256 [hal-00355191 - version 1]
Martingale structure of Skorohod integral processes
Thieullen M. et al
The Annals of Probability 34 n.3 (2006) 1217-1239 [hal-00091893 - version 1]